# SDR QXEA2011092800902

- Difficulty date: September 25, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE SKIN UNDER LAV DRAIN MAST EXTERNAL DOUBLER.  CORROSION REMOVED IAW SRM 51-21-00-00-02.  CONFIRMED AREA TO BE CRACK FREE REF NTM 51-00-02-250-801.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3970.  APPLIED PRIMER, REQUIRED IAW RD 8/4-53-3970.  COMPLIED WITH RD 8/4-53-3970 AND TASK CARD RD 8/4-53-3970.
